# SDR DALA2019102906230

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 46,463 hours, 30,208 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Bay
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND CLIMBOUT. FLIGHT ATTENDANT COULD SMELL A BURNT RUBBER SMELL THROUGHOUT THE ENTIRE A/C. IN THE COCKPIT IT SMELLED LIKE A PETROLEUM PRODUCT OIL OR HYDRAULIC FLUID. IT SEEMED TO DISSIPATE AS WE CLIMBED OUT AND REDUCED POWER / FOUND OIL AROUND AND IN APU COMPARTMENT. T/S IN REF TO AMM TASK21-53-00-720-802. CHANGED SOCK IN REF TO 21-54. C/W NO GO ODI PREVENTION.(4633310)
